# SDR CA981014012

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW15944
- Condition: Corroded
- Location: Engine
- Part time: 3,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN ON-WING F.P.I. COMPLETED ON THE CRANKSHAFT BY A SUITABLY RATED AMO FOUND NO CRACKING.  THE INNER DIAMETER WAS CLEANED OF CORROSION PER LYCOMING MSB 505B.  THE INNER DIAMETER WAS MEASURED WITHIN LIMITS.  THE INNER DIAMETER WAS STAMPED PER THE LYCOMING MSB 530.
